# SDR AWXA200500213

- Difficulty date: January 31, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 53,252 hours, 36,643 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 65538344
- Condition: Corroded
- Location: Fuse To Vertical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK CORROSION WAS FOUND ON RT OUTBOARD DRAG ANGLE FITTING, FUSELAGE TO VERTICAL STABILIZER FORWARD FACE.  MAINTENANCE REMOVED CORRODED RT OUTBOARD DRAG ANGLE FITTING; FABRICATED A NEW REPLACEMENT FITTING PER DWG 65-53834; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-40-02.
